# SDR 07FDEA03121

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493515
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO PIT FUSELAGE STRINGER UPPER O/B FLANGE HAS CRACK, STA 720 PLUS 14.5" STR 25R.  REMOVED DAMAGE REF SRM 53-10-3.  FABRICATED REPAIR REF SRM 53-10-3 FIG 2, SHEET 2.  INSTALLED REPAIR REF 51-30-2 PG 1, PG 1-3, THIS IS CLASSIFIED AS A MAJOR REPAIR.
